# SDR TXHA2013F00158

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N351TA
- Make and model: Stbros SD360
- Aircraft serial: SH3759
- Aircraft time: 22,567 hours, 29,544 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SD373099XA
- Part serial: NONE
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMOKE IN CABIN. FOUND HYDRAULIC LINE LEAKING.
